MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) VISUALASE COOLED LASER APPLICATOR SYSTEM; POWERED LASER SURGICAL INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) VISUALASE COOLED LASER APPLICATOR SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 9735560
Medical Device Problem Codes Mechanical Problem (1384); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while in a neuro soft tissue ablation, the cooling catheter was measuring half a millimeter off from the expected value.The measurement was confirmed via a ruler.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VISUALASE COOLED LASER APPLICATOR SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7169111
Report Number1723170-2018-00090
Device Sequence Number13932744
Product Code GEX
UDI-Device Identifier00643169611993
UDI-Public00643169611993
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K053087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9735560
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Supplement Date Received by Manufacturer12/08/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1